# SDR COMA0260079

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,027 hours, 19,040 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5957 FLAPS FAIL CAUTION MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
